# SDR UALA2010100103636

- Difficulty date: September 30, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,326 hours, 12,890 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1A AFT EMERGENCY LIGHT INOP, REPLACED LIGHT ASSY, NO HELP. FOUND CONNECTOR INSIDE SEAT CONSOLE ASSY DISCONNECTED, RECONNECTED AND SECURED CONNECTOR. OP CHECK OF EEL LIGHT GOOD.
